American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.41) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Hans Riesel and Gunnar Göhl. Some calculations related to Riemann's prime number formula . Math. Comp. 24 (1970) 969-983. MR 0277489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. H. Lehmer. Note on the distribution of Ramanujan's tau function . Math. Comp. 24 (1970) 741-743. MR 0274401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. J. Good and R. F. Churchhouse. The Riemann hypothesis and pseudorandom features of the M\"obius sequence . Math. Comp. 22 (1968) 857-861. MR 0240062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Spira. Zeros of sections of the zeta function. II . Math. Comp. 22 (1968) 163-173. MR 0228456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Shanks. Polylogarithms, Dirichlet series, and certain constants . Math. Comp. 18 (1964) 322-324. MR 0175275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Shanks and John W. Wrench. The calculation of certain Dirichlet series . Math. Comp. 17 (1963) 136-154. MR 0159796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald E. Knuth. Euler's constant to $1271$ places . Math. Comp. 16 (1962) 275-281. MR 0148255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eldon R. Hansen and Merrell L. Patrick. Some relations and values for the generalized Riemann zeta functions. . Math. Comp. 16 (1962) 265-274. MR 0147462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Bellman and B. Kotkin. On the numerical solution of a differential-difference equation arising in analytic number theory . Math. Comp. 16 (1962) 473-475. MR 0148248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1